BibSonomy :: publication :: A Polynomial-Time Algorithm for the Jacobson Form of a Matrix of Ore Polynomials.
URLDOITeX

A Polynomial-Time Algorithm for the Jacobson Form of a Matrix of Ore Polynomials.

Mark Giesbrecht, and Albert Heinle. CASC, volume 7442 of Lecture Notes in Computer Science, page 117-128. Springer, (2012)

Links and resources

URL:http://dblp.uni-trier.de/db/conf/casc/casc2012.html#GiesbrechtH12
BibTeX key:conf/casc/GiesbrechtH12
internal link:
?
You can use this internal link to create references to this post in your discussions. Just copy this internal link and paste it in your discussion text.
search on:

Comments or reviews  
(0)

There is no review or comment yet. You can write one!

Tags

  • Last update 2 years ago.
  • Created 2 years ago.

Cite this publication

A Polynomial-Time Algorithm for the Jacobson Form of a Matrix of Ore Polynomials.

Mark Giesbrecht, and Albert Heinle. CASC, volume 7442 of Lecture Notes in Computer Science, page 117-128. Springer, (2012)